# SDR EZK2010F00000

- Difficulty date: August 26, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N769DS
- Make and model: Lear 60LEAR
- Aircraft serial: 052
- Aircraft time: 3,674 hours, 2,562 cycles
- Engine: Pwa PW305
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 66085122
- Part serial: 1245XL
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT RETURNING TO SERVICE, NOTED A VIBRATION IN THE ACFT.  DETERMINED PROBLEM TO BE IN LT GENERATOR.  ACFT LANDED TO DROP PASSENGER.  CREW ADVISED MX OF PROBLEM, DISPATCHED A MECH THE FOLLOWING MORNING WITH A STARTER/GENERATOR.  INSTALLED SAME, NO VIBRATIONS NOTED, ACFT RELOCATED TO BASE.  O/H UNINSTALLED, SN 2017XL FAILED UNIT HAD APPROX 5 MONTHS AND 121 HRS IN SERVICE.  FAILED UNIT WAS O/H IN TEXAS.  FAILED PART WAS INSTALLED ON 2/26/2010.
